# SDR SWAA2022020432578

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT L/H TRANSITION STRIP HAS CORROSION FROM STA 400 TO 500 I AT STR. 25 / REMOVED DAMAGED FWD CARGO L/H TRANSITION ANGLE 400-500I AND REPAIRED DAMAGE SECTION IAW SRM 53-00-53-2R-5
